# SDR N6WA2012100704

- Difficulty date: October 17, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 22,137 hours, 15,734 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLOSED PLACARD UPSIDE DOWN.  R & R CLOSED PLACARD ON PAX DOOR IAW 20-60-04.
